# SDR AALA2020070109017

- Difficulty date: June 11, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 19,770 hours, 5,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUT OUT LOWER SILL FLOORBEAM AT FR 68, S23R AND RBL 52 AT THE AFT GIRTBAR FITTING ATTACHMENT POINT.  REPAIRED FLOORBEAM PER SRM 53-41-14-300-001 REPAIR PRINCIPLE 7.
